Announcement

Collapse
No announcement yet.

ear problems

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ear problems

    This sounds weird, but since I began taking elmiron about 3 months ago, my ears have been clogged and sometimes I get a ringing in them. Has anybody else had weird ear problems, outside of diziness, while taking it?

  • #2
    I haven't heard of that particular side effect, but I do suggest you discuss it with your doctor.

    Sending healing thoughts,
    Donna
    Stay safe

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Hi there, I haven't experienced nor heard of that side effect. I agree with Donna -- I'd get it checked out by your doctor.

      Take care,
      Alexa
      My story of healing and hope http://www.ic-network.com/patientstories/alexa.html

      Comment

      Working...
      X